# SDR REXA2013061101178

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 27,858 hours, 25,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SMOKE GOGGLES CRACKED.  R & R F/O'S SMOKE GOGGLES IAW AMM 25-20-01.
